Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 133, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 19, 2012, 3:27 PM CDT for Foster County, Stutsman County, North Dakota. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2012, 3:27 PM CDT (20:27 UTC)
- Expired
- Jul 19, 2012, 4:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Foster County, ND, Stutsman County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 106 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1864 J/kg
- Mixed-layer CIN
- -264 J/kg
- Mixed-layer LCL
- 1973 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
270
WUUS53 KBIS 192027
SVRBIS
NDC031-093-192130-
/O.NEW.KBIS.SV.W.0133.120719T2027Z-120719T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
327 PM CDT THU JUL 19 2012
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FOSTER COUNTY IN SOUTHEAST NORTH DAKOTA
NORTHEASTERN STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA
* UNTIL 430 PM CDT
* AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
KENSAL...OR 24 MILES NORTH OF JAMESTOWN...AND MOVING SOUTHEAST AT
20 MPH.
* LOCATIONS IMPACTED INCLUDE...
KENSAL...COURTENAY AND SPIRITWOOD LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4703 9868 4722 9898 4739 9885 4734 9846
4732 9845 4709 9847
TIME...MOT...LOC 2027Z 299DEG 15KT 4725 9879
WIND...HAIL 60MPH 1.00IN
$$
SIMOSKO2 follow-up statements
352
WWUS53 KBIS 192045
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
345 PM CDT THU JUL 19 2012
NDC031-093-192130-
/O.CON.KBIS.SV.W.0133.000000T0000Z-120719T2130Z/
FOSTER ND-STUTSMAN ND-
345 PM CDT THU JUL 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
STUTSMAN AND SOUTHEASTERN FOSTER COUNTIES UNTIL 430 PM CDT...
AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTH OF KENSAL...OR 21 MILES NORTH OF JAMESTOWN...MOVING SOUTHEAST
AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
COURTENAY AND SPIRITWOOD LAKE.
LAT...LON 4703 9868 4716 9889 4736 9880 4734 9846
4732 9845 4709 9847
TIME...MOT...LOC 2045Z 299DEG 15KT 4721 9869
WIND...HAIL 60MPH 1.00IN
$$
SIMOSKO873
WWUS53 KBIS 192100
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
400 PM CDT THU JUL 19 2012
NDC031-093-192111-
/O.CAN.KBIS.SV.W.0133.000000T0000Z-120719T2130Z/
FOSTER ND-STUTSMAN ND-
400 PM CDT THU JUL 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STUTSMAN AND
SOUTHEASTERN FOSTER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS TO 45 MPH AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 4703 9868 4716 9889 4736 9880 4734 9846
4732 9845 4709 9847
TIME...MOT...LOC 2101Z 299DEG 15KT 4718 9860
$$
SIMOSKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:17 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 19, 2:17 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 217 PM CDT THU JUL 19 2012 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT... MAIN FORECAST HIGHLIGHTS BEGIN WITH THE HOT AND HUMID CONDITIONS THIS AFTERNOON AND EVENING WITH A CURRENT HEAT ADVISORY IN EFFECT. TEMPERATURES WERE IN THE MID 90S TO 100 DEGREES...WITH A FEW LOCALES IN SOUTHWESTERN NORTH DAKOTA POSSIBLY OVER 100 DEGREES. HEAT INDICES HAD REACHED 100 IN THE SOUTHWEST AND SOUTH CENTRAL. ONGOING CONVECTION IN BOTTINEAU AND ROLETTE COUNTIES HAD KEPT TEMPERATURES IN THE 70S AND 80S DURING THE MORNING AND EARLY AFTERNOON...BUT TEMPERATURES WERE ON THE RISE THERE AS WELL. WILL KEEP HEAT ADVISORY HEADLINES GOING WITH NO CHANGES. CURRENTLY...A SURFACE TROUGH EXTENDED FROM EASTERN SASKATCHEWAN ACROSS THE WESTERN DAKOTAS INTO WYOMING/NEBRASKA. AT UPPER LEVELS...THE NAM APPEARS TO HAVE A GOOD HANDLE ON UPPER LEVEL IMPULSES THAT HAD MOVED EAST ACROSS NORTH DAKOTA...AND WERE CURRENTLY OVER CENTRAL NORTH DAKOTA AND MOVING INTO/TOWARDS THE DEVILS LAKE/JAMESTOWN AREA. THE BEST MIXED LAYER CAPE WAS OVER THE JAMES RIVER BASIN...EXTENDING NORTHWARD TO DEVILS LAKE/PEACE GARDENS AREA. A LOW LEVEL JET IN THE CENTRAL DAKOTAS WITH THE NOSE OF THE JET REACHING INTO THE NORTH CENTRAL COUNTIES WHERE CURRENT CONVECTION CONTINUED. LOW AND MID LEVEL LAPSE RATES WERE QUITE HIGH...AND ONLY A MATTER OF TIME BEFORE CONVECTION INCREASES IN AREAL COVERAGE AND INTENSITY. EXPECTING THE BEST CHANCES FOR SEVERE STORMS OVER THE EASTERN HALF OF THE STATE. CURRENT MESOANALYSIS INDICATES HIGHEST SURFACE-BASED CAPE IN THE JAMES RIVER BASIN. THIS IS WHERE DEWPOINTS WERE IN THE LOWER 70S AND TEMPERATURES WERE IN THE LOWER 90S. FARTHER WEST...HIGHER SURFACE TEMPERATURES AND DEWPOINTS IN THE 50S AND 60S HAD SET UP A NORTH-SOUTH SURFACE BOUNDARY/CONVERGENCE AREA FROM BETWEEN MINOT/DEVILS LAKE TO BETWEEN BISMARCK/JAMESTOWN. EXPECT SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING...SOME POSSIBLY SEVERE WITH DAMAGING WINDS AND LARGE HAIL. ON FRIDAY THE MODELS ARE MORE AGGRESSIVE BRINGING A COLD FRONT SOUTHWARD ACROSS THE REGION...BRINGING COOLER AND DRIER AIR TO THE REGION. EXPECT HIGHS FRIDAY FROM THE MID 80S NORTH TO MID-UPPER 90S SOUTH...BUT LOWS FRIDAY NIGHT FROM THE LOWER 60S NORTH TO AROUND 70 FAR SOUTH. RELIEF FROM THE HEAT IS ON THE WAY! .LONG TERM...SATURDAY THROUGH THURSDAY... THE UPPER AIR PATTERN MAINLY REVOLVES AROUND AN UPPER LEVEL HIGH CENTERED OVER KANSAS WITH PERIODS OF HIGHER AMPLIFICATION AND RIDGING FOLLOWED BY DEAMPLIFICATION ACROSS NORTH DAKOTA. HOWEVER...HEIGHTS FLATTEN CONSIDERABLY WEDNESDAY/THURSDAY. THIS IS IN RESPONSE TO A CLOSED UPPER LOW WHICH IS FORECAST TO SCOOT FROM NEAR VANCOUVER SUNDAY EAST TO MANITOBA BY WEDNESDAY/THURSDAY. AS A RESULT EXPECT A COOLING TREND BY MIDWEEK IN RESPONSE TO THE ABOVE. AS FAR AS THUNDERSTORM CHANCES...MODELS IN DECENT AGREEMENT ON THE MAIN FEATURES BUT TIMING OF THESE FEATURES WILL RULE AS TO WHEN AND WHERE THE BEST CONVECTIVE CHANCES DEVELOP. RIGHT NOW...IT APPEARS THAT MOST OF SATURDAY WILL BE DRY AS THE RIDGE TEMPORARY AMPLIFIES PRIOR TO A SHORTWAVE AND ASSOCIATED SURFACE COLD FRONT WHICH ENTER THE WESTERN CWA BY SATURDAY EVENING. EXPECT THIS FRONT TO MIGRATE THROUGH SATURDAY NIGHT AND INTO SUNDAY WITH A CHANCE OF THUNDERSTORMS. THE THREAT FOR PRECIPITATION MAY LINGER IN THE JAMES RIVER VALLEY THROUGH SUNDAY NIGHT IF THE TIMING IS SLOWER THAN ADVERTISED. THE RIDGE THEN AMPLIFIES BRIEFLY AGAIN FOR MONDAY AHEAD OF THE NEXT SHORTWAVE AND SURFACE COLD FRONT. THIS SHOULD LEAD TO A DRY DAY MONDAY WITH A BETTER CHANCE FOR SHOWERS/THUNDERSTORMS LATE MONDAY NIGHT THROUGH TUESDAY. WESTERN AND CENTRAL NORTH DAKOTA WILL BE IN A FAVORABLE SOUTHWEST FLOW AHEAD OF THE MAIN UPPER LOW IN SOUTHERN CANADA TUESDAY AND WEDNESDAY. THIS WILL PROMOTE A CHANCE OF THUNDERSTORMS THROUGH WEDNESDAY...ESPECIALLY WITH THE MAIN COLD FRONT AND UPPER LOW SLIDING THROUGH. H85 TEMPS COOL TO BETWEEN +16C NORTH TO +20C SOUTH FOR WEDNESDAY AND THURSDAY. THAT WOULD RESULT IN HIGHS IN THE UPPER 70S NORTH TO LOWER/MIDDLE 80S SOUTH. && .AVIATION... SCATTERED THUNDERSTORMS ARE FORECAST TO CONTINUE ALONG AND EAST OF A LINE FORM KMOT TO KDIK...WITH THE HIGHEST PROBABILITY IN KBIS AND KJMS. WITH CLOUD BASES BETWEEN 8KFT AND 12KFT...STRONG TO DAMAGING WINDS AND HAIL REMAIN AS THE PRIMARY THREATS THROUGH EARLY TONIGHT. A COLD FRONT WILL SLIDE THROUGH KBIS/KMOT BY AROUND 06Z TO 09Z...AND KJMS BY 18Z FRIDAY. EXPECT THE THREAT FOR SHOWERS AND THUNDERSTORMS TO WANE TONIGHT FROM WEST TO EAST AFTER 06Z BUT COULD REMAIN IN THE KJMS AND JAMES RIVER VALLEY THROUGH FRIDAY MORNING. DRIER WEATHER WILL COMMENCE AT KISN AND KDIK BETWEEN 00Z AND 06Z FRIDAY WITH LITTLE OR NO THREAT OF THUNDERSTORMS DURING THIS TIME. && .BIS WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR NDZ001>005-009>013-017>023-025-031>037-040>048-050-051. && SHORT TERM...JV LONG TERM....KS AVIATION...KS
Hazardous weather outlook, Jul 19, 3:04 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 304 PM CDT THU JUL 19 2012 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-202015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 304 PM CDT THU JUL 19 2012 /204 PM MDT THU JUL 19 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAT ADVISORY IS IN EFFECT FOR WEST AND CENTRAL NORTH DAKOTA THIS THURSDAY AFTERNOON AND EVENING. DANGEROUS HEAT INDEX VALUES OF 100-105 DEGREES ARE EXPECTED OVER MOST AREAS. THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN AND CENTRAL NORTH DAKOTA THURSDAY AFTERNOON AND THURSDAY NIGHT. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CONTINUED CHANCE FOR THUNDERSTORMS OFF AND ON FROM FRIDAY THROUGH WEDNESDAY. AT THIS TIME IT APPEARS THE BEST CHANCE FOR MORE WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BE MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. JV
In the hours before
Special weather statement, Jul 19, 10:17 AM CDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1017 AM CDT THU JUL 19 2012 NDZ003-004-012-191545- BOTTINEAU ND-MCHENRY ND-RENVILLE ND- 1017 AM CDT THU JUL 19 2012 ...SPECIAL WEATHER STATEMENT FOR RENVILLE...NORTHERN MCHENRY AND BOTTINEAU COUNTIES UNTIL 1045 AM CDT... AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM GREENE AND MOHALL...THROUGH GLENBURN...BANTRY AND BOTTINEAU...MOVING EAST AT 30 MPH. PEA SIZE HAIL IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BOTTINEAU... LORAINE... MOHALL... UPHAM... ANTLER... ECKMAN... RUSSELL... MAXBASS... NEWBURG... WILLOW CITY... WESTHOPE... LANDA... ROTH... SOURIS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. AYD
Special weather statement, Jul 19, 10:48 AM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1048 AM CDT THU JUL 19 2012 NDZ003>005-012-013-191615- BOTTINEAU ND-MCHENRY ND-PIERCE ND-RENVILLE ND-ROLETTE ND- 1048 AM CDT THU JUL 19 2012 ...SPECIAL WEATHER STATEMENT FOR WESTERN ROLETTE...SOUTHEASTERN RENVILLE...NORTHWESTERN PIERCE...NORTHERN MCHENRY AND BOTTINEAU COUNTIES UNTIL 1115 AM CDT... AT 1044 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM LANSFORD AND MAXBASS...THROUGH WILLOW CITY...MOVING EAST AT 35 MPH. OCCASIONAL PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BOTTINEAU... BARTON... WILLOW CITY... ANTLER... RUSSELL... KRAMER... OVERLY... NEWBURG... GARDENA... OMEMEE... DUNSEITH... LANDA... SOURIS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. AYD
Special weather statement, Jul 19, 1:41 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 141 PM CDT THU JUL 19 2012 NDZ005-191915- ROLETTE ND- 141 PM CDT THU JUL 19 2012 ...SPECIAL WEATHER STATEMENT FOR CENTRAL ROLETTE COUNTY UNTIL 215 PM CDT... AT 137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BELCOURT AND ROLETTE...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROLLA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. AYD
Special weather statement, Jul 19, 2:07 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 207 PM CDT THU JUL 19 2012 NDZ004-005-191930- BOTTINEAU ND-ROLETTE ND- 207 PM CDT THU JUL 19 2012 ...SPECIAL WEATHER STATEMENT FOR NORTHERN ROLETTE AND NORTHEASTERN BOTTINEAU COUNTIES UNTIL 230 PM CDT... AT 204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE METIGOSHE STATE PARK...OR 11 MILES NORTHEAST OF BOTTINEAU...MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... INTERNATIONAL PEACE GARDEN AROUND 225 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. AYD
Special weather statement, Jul 19, 2:36 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 236 PM CDT THU JUL 19 2012 NDZ005-192000- ROLETTE ND- 236 PM CDT THU JUL 19 2012 ...SPECIAL WEATHER STATEMENT FOR NORTHERN ROLETTE COUNTY UNTIL 300 PM CDT... AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR THE INTERNATIONAL PEACE GARDENS..MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... ST. JOHN AROUND 245 PM CDT. ROLLA AROUND 250 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. AYD
Special weather statement, Jul 19, 3:19 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 319 PM CDT THU JUL 19 2012 NDZ025-037-192115- FOSTER-STUTSMAN- 319 PM CDT THU JUL 19 2012 ...STRONG THUNDERSTORMS OVER NORTH CENTRAL STUTSMAN COUNTY.. AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH CENTRAL STUTSMAN COUNTY...MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE LIKELY WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... KENSAL BY 325 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SIMOSKO
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:20 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Ward | 40 min |
| Jul 19, 11:00 AM CDT | Severe Thunderstorm Warning | BIS | McHenry | 19 min |
| Jul 19, 5:41 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Ward | 64 min |
| Jul 19, 6:13 PM CDT | Severe Thunderstorm Warning | BIS | Renville, Ward | 62 min |
| Jul 19, 6:42 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 63 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.